CVS Health Daytime and Nighttime Multi-Symptom Cold & Flu Relief

  • Sale
  • $4.99
  • Regular price $7.99
  • 5 available
Tax included.


CVS Health Daytime and Nighttime Multi-Symptom Cold & Flu Relief, 8 CT

24 CT, 0.25 lbs. Item # 164257

HSA/FSA Eligible

CVS Health Daytime Multi-Symptom Cold & Flu Relief Acetaminophen 325 mg Dextromethorphan HBr 10 mg Phenylephrine HCl 5 mg and CVS Health Nighttime Multi-Symptom Cold & Flu Relief Acetaminophen 325 mg Dextromethorphan HBr 15 mg Doxylamine succinate 6.25 mg 24ct compares to the active ingredients in Vicks® DayQuil® and NyQuil® Cold & Flu LiquiCaps®. The daytime multi-symptom formula acts as an all-in-one a pain reliever/fever reducer, cough suppressant and nasal decongestant to relieve aches, fever, sore throat, cough and nasal congestion without making you drowsy. The nighttime multi-symptom formula acts as a pain reliever/fever reducer, cough suppressant and antihistamine to relieve aches, fever, sore throat, cough, runny nose and sneezing at bedtime. Both formulas are alcohol-free.